# SDR FDEA201004211264

- Difficulty date: April 21, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65159251
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO AREA BS 440 BETWEEN STR 3L AND 4L MULTIPLE HOLES ON FRAME.    TRIMMED OUT DAMAGED AREA DIM: 2" X .8125" IAW SRM 53-10-4, FIG 1. FABRICATED "Z"   FRAME REPAIR FROM 7075O DIM: 12" X 4"  (2) EA CHANNELS IAW SRM 53-10-2, 53-10-4 FIG 1 AND HEAT TREATED TO T6 IAW FAS FORM NR FAS0115. REV 001. FABRICATED FILLER FROM 7075T6 .050 DIM: 2" X .8125" IAW SRM 53-10-4 FIG 1. INSTALLED "Z" FRAME REPAIR   (CHANNELS, FILLER) AND STRINGER TIE AT BS 440 BETWEEN STR 3L AND 4L IAW SRM 53-10-4, FIG 1.
